Are these hallucination or am i only tired?
check the web for side effects of the medication,or call the pharmacy and also ask your doctor,if you perceive you need a doctor budge to one.
likely its the meds. doing that to you. Have you read the "Cautions" and so fourth? Look it up online to see what other side affects u could be have.
I was have really bad issues near "Zyrtec" last month, it give me migraines and I wasn't able to pace by myself. Apparently its rare that that would be come about, but it happened to me and it be horrible :o(
I wish u worthy luck!
I would have to say-so it's the drug combination. Between the drugs interacting and you being tired, im sure your body be a bit stretched thin on itself. Colors are usually see before migraine victims catch hit and others on meds. It's just your brain processing things somewhat differently since it's been altered chemically. The movement is pretty much impossible to tell apart but this is more likely because you be tired. There have be times where I've gotten 4 hours sleep contained by a 4 day length and you start to feel things and yourself move when you shouldn't be haha. But yea, I honestly wouldn't verbs a bit. If it persists more than 4 days I would voice see a doctor. Other than that sit back and soak up. :D
Wot can I add. Your heading says it adjectives.
It is a kind of dizziness probably cause by the Zopiclone.
Sounds like fun. Can I buy some?? Seriously, I have an idea that that your medication is causing these chance things. If you can, try to cut down(only if the Doc approves). Good luck. xx